Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)



Further refinement of strong multiplicity one for GL(2)

Author: Nahid Walji
Journal: Trans. Amer. Math. Soc. 366 (2014), 4987-5007
MSC (2010): Primary 11F30, 11F41
Published electronically: January 9, 2014
MathSciNet review: 3217707
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain a sharp refinement of the strong multiplicity one theorem for the case of unitary non-dihedral cuspidal automorphic representations for GL(2). Given two unitary cuspidal automorphic representations for GL(2) that are not twist-equivalent, we also find sharp lower bounds for the number of places where the Hecke eigenvalues are not equal, for both the general and non-dihedral cases. We then construct examples to demonstrate that these results are sharp.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 11F30, 11F41

Retrieve articles in all journals with MSC (2010): 11F30, 11F41

Additional Information

Nahid Walji
Affiliation: Department of Mathematics, École Polytechnique Fédérale de Lausanne, Station 8, CH-1015 Lausanne, Switzerland

Received by editor(s): September 18, 2012
Received by editor(s) in revised form: December 18, 2012, and February 4, 2013
Published electronically: January 9, 2014
Article copyright: © Copyright 2014 American Mathematical Society